# SDR VNAA0406007

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 22,175 hours, 19,360 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLIES FAILED TO TEST.  MAINTENANCE HAD THE CREW RUN THE ENGINES FOR 10 MINUTES AND PERFORM AN OPERATIONAL CHECK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
